Accessibility navigation


Bounds on physical quantities of interest via degenerate saddle-shaped functionals

Wakefield, M. A., Baines, M. J. and Porter, D. (2004) Bounds on physical quantities of interest via degenerate saddle-shaped functionals. Computers & Fluids, 33 (5-6). pp. 881-888. ISSN 0045-7930

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4932
Additional Information:772UD COMPUT FLUIDS
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation